Volume 6 Number 4 (Oct. 2016)
Home > Archive > 2016 > Volume 6 Number 4 (Oct. 2016) >
IJAPM 2016 Vol.6(4): 172-184 ISSN: 2010-362X
doi: 10.17706/ijapm.2016.6.4.172-184

Extension of Some Common Fixed Point Theorems

Bina R. Patel, G. M. Deheri
Abstract—The celebrated Banach fixed point theorem has been modified and developed in various aspects. It is not surprising all that this result admits several generalizations and improvement. Besides a good number of variations of the generalizations of the result are formed today. A few theorems dealing with existence and uniqueness of the fixed points are presented hear. This result not only extend the variation of the generalization of the Banach fixed point theorem but also improve the result. In addition the rate of convergence is found to be better.

Index Terms—Banach fixed point theorem, common fixedpoint, Hilbert space, uniqueness.

The authors are with Saradar Patel University, Vallabh Vidhyanagar, Gujarat, India (email: binapatel7777856@gamil.com).

Cite: Bina R. Patel, G. M. Deheri, "Extension of Some Common Fixed Point Theorems," International Journal of Applied Physics and Mathematics vol. 6, no. 4, pp. 172-184, 2016.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar and ProQuest
E-mail: ijapm@iap.org
  • Dec 26, 2017 News!

    IJAPM Vol 6, No 1-No 4 have been indexed by EI (Inspec)   [Click]

  • Dec 27, 2017 News!

    Vol 8, No 1 has been published with online version     [Click]

  • Dec 26, 2017 News!

    IJAPM Vol 5, No 4 has been indexed by EI (Inspec)     [Click]

  • Nov 15, 2017 News!

    The papers published in Vol 7, No 4 have all received dois from Crossref

  • Sep 28, 2017 News!

    Vol 7, No 4 has been published with online version     [Click]

  • Read more>>